doctor said i have pharyngitis but it been five days taken antibiotics but its not clearing up...i have bumps on the third portion of my tongue..it dont hurt just discomfort. could this be something else?
The bumps that you see could be the ‘cobble stone’ appearance that occurs in throat infections. Throat infections are most probably streptococcal or a viral infection. Strep sore throat needs to be treated with an antibiotic as strep is a bacteria. Viral sore throat is best treated with rest, warm oral fluids and (OTC) tylenol (acetaminophen) or ibuprofen for pain. So, complete your course of antibiotics. In addition you could take OTC multivitamins. Take plenty of warm oral fluids and lots of rest. For further relief from your symptoms you could do warm salt water gargles and steam inhalations. Please ensure to do this prior to your meals. Hope this helped and Do Take Care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.